# SDR HALA20250630202

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 35,685 hours, 5,663 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 19,153 hours, 7,093 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #1 EEC CONNECTOR J9 PIN DAMAGED. REMOVED AND REPLACED ENG #1 J9 CONNECTOR PER AMM 70-71-20. ENG RUN OPS CHECK PENDING. ACCOMPLISHED #1 ENG IDLE RUN PER AMM 71-00-00-860-810-A. ALL CHECKS GOOD NO FAULTS NOTED
